# SDR YENA20130211036

- Difficulty date: February 11, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 10,973 hours, 6,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6263 JFK-BNA, ON HEAVY MAINTENANCE CHECK FOUND AFT CABIN RIGHT SEAT TRACK HAS CORROSION AT FR 84.  REMOVED ASSOCIATED FASTENERS, BLEND, CUT OUT AFFECTED AREA, HFEC INSPECTION, FABRICATED STRAP AND FILLER, TRANSFER HOLES, LOCATE AND DRILL FOR FASTENERS.  ALODINE, PRIME AND TOPCOAT.  WET INSTALL FASTENERS AND FABRICATED PARTS, FILLET SEAL IAW EA E13-055-01.
